# SDR FOTR0301201225306

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: General aviation
- Aircraft: N908JE
- Make and model: Boeing 727-31
- Aircraft serial: 20115
- Aircraft time: 33,599 hours, 22,309 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 600
- Part time: 33,599 hours, 22,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR VERTICAL STIFFENER CRACKED, WS 200.
